# SDR SWIA971275

- Difficulty date: October 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Engine: Ge CF343A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON TAKEOFF RETRACTION.  RETURNED TO SLC.  REMOVED AND REPLACED UPLOCK ACTUATOR IAW MM 32-33-01 AND 32-33-05.  OPS CHECK  AND LEAK CHECK GOOD.  REMOVED AND REPLACED NLG RETRACTION ACTUATOR.
